# SDR IPXA2M74626

- Difficulty date: July 5, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING FIXED L/E BEADED DOUBLER CRACKED AT STA XORS 681.  REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS783-789 IAW STASA EA 011-5730-01-A4088, REV IR & EO MD11-5730-48015-A FAA 8100-9.
